MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient comorbidities: hypertension (htn), hyperlipidemia (hld), chronic low back pain, spinal stenosis, and history of prostate cancer.Medications: ciclopirox external solution 8 %, sulfamethoxazole-trimethoprim oral tablet 800-160 mg, ketoconazole external cream 2 %, meloxicam oral tablet 15 mg, carvedilol oral tablet 12.5 mg, atorvastatin calcium oral tablet 20 mg, venlafaxine hcl er oral capsule extended release 24 hour 150 mg, amlodipine besylate oral tablet 5 mg, losartan potassium oral tablet 100 mg,and fluticasone propionate nasal suspension 50 mcg/act.Allergies: none indicated.Past medical and surgical: the patient has a past medical history of hypertension, cancer prostate cancer, hyperlipidemia, depression, cardiovascular, disease aaa.Other past medical history includes aaa, spinal stenosis.Hernia repair, aaa repair, knee surgery, prostatectomy, former smoker.(b)(4).Known inherent risk of device - according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoprosthesis endoleak and aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2019 the patient was implanted with the following gore® excluder® aaa endoprostheses for endovascular aneurysm repair treatment of an abdominal aortic aneurysm.Rlt231414 (gore lot/sn: (b)(4)), trunk ipsilateral leg endoprosthesis.Plc141200 (gore lot/sn: (b)(4)) contralateral leg endoprosthesis.As reported by the physician for history of the presented illness, the post-procedure ultrasound surveillance suggested continued residual aneurysm sac expansion and computed tomography angiography (cta) suggested an endoleak was present.It was reported that there was an attempted endoleak repair by interventional radiology conducted in (b)(6) of 2022 from which it was suggested a type i or type iii endoleak was present.The aneurysm sac remained asymptomatic.On (b)(6) 2022 the type iii endoleak was confirmed between the overlap of the gore® excluder® aaa trunk ipsilateral c3 and contralateral leg endoprostheses.As reported, it is unknown if the cause of the endoleak is due to incorrect placement of the contralateral limb resulting in insufficient overlap, or due to endoprosthesis migration.On (b)(6) 2022 reintervention was conducted.The procedure consisted of relining the existing components at the device overlap with a according to the gore® excluder® aaa contralateral leg endoprosthesis (plc141000).Angiography was performed following the procedure and confirmed that there was no remaining endoleak.As reported, there were no procedure related complications and the patient is doing well.No images are available for evaluation.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13967450
Report Number3007284313-2022-01844
Device Sequence Number17187729
Product Code MIH
UDI-Device Identifier00733132622375
UDI-Public00733132622375
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Model NumberRLT231414
Device Catalogue NumberRLT231414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale